# SDR RRXA98170

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597831
- Condition: Misdrilled
- Location: Ws 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TOOL DAMAGE TO LEFT WING, FRONT SPAR CAP AT XFS=304.  FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04456.
